MathSciNet Relay Station
MathSciNet bibliographic data
MR857085 (87m:60105) 60G44 (60G40)
Ichikawa, Akira Some inequalities for martingales and stochastic convolutions. Stochastic Anal. Appl. 4 (1986), no. 3, 329–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement